# SDR NOCA0301

- Difficulty date: September 7, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N800NA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Slide
- Part number: 5A30863
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R1 SLIDE FOUND PARTIALLY UNRAVELED DURING INSPECTION.  SLIDE REMAINED IN BUSTLE AND DID NOT DEPLOY.  REPLACED DOOR R1 SLIDE.  (M)
